# SDR FDEA201008072867

- Difficulty date: August 7, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 45,271 hours, 29,182 cycles
- Engine: Pwa JT8D15
- Engine time: 27,817 hours, 17,341 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROGH FL305, NR 2 ENGINE,  EXPERINCED ABOUT 5 COMPRESSOR STALLS. ENGING  BEHAVED NORMALLY AFTER RETARDING NR 2 THRUST LEVER.  ACFT WAS IN CLEAR AIR WITH ENGINE ANTI-ICE CLOSED. ABOUT 5 MINUTES EARLIER ACFT WAS IN  MODERATE PRECIPITATION WITH ENGINE ANTI ICE OPEN.  C/W INSPECTION ITEMS PER MM 71-00-000-6 FOR NR 2 ENGINE COMPRESSOR STALL.  NO DEFECTS NOTED. ENG TURNS  SMOOTH AND FREELY WITH NO UNUSUAL NOISES.   LUBRICATED BLEED VALVES PER MOCC REQUEST, AND INSPECTED PS3 BLEED FILTER FOR DEBRIS, NONE NOTED,  REF MM 75-30-00.
